Scared and need someone to talk to.

Hi Ladies, I've been browsing this forum for days and have finally plucked up the courage to make a post. I suffer from endometriosis so take my pill (marvelon) back to back for 3 months before taking my 7 day break. As I take the pill so much and perfectly I don't see how I could fall pg but I have been experiencing some symptoms that concern me. I am extremely tired no matter how much sleep I get I could fall asleep 1 hour after waking up! I have been having spotty dry and irritated skin something I never usually have, I have been feeling nauseous (feels similar to motion sickness) back ache, breathlessness after easy tasks such as climbing the stairs, completely grossed out by chicken all of a sudden and abdominal pain when I sneeze and cough. Is it possible that these are just random feelings maybe related to af coming or do you think I could be pg? Any advise would be much appreciated as I don't want to talk to anyone about it. Xx

Posts

Sign In or Register to comment.

Featured Discussions